I am a CKD patient recently underwent bypass surge...
I am a CKD patient recently underwent bypass surgery. I am on medicine and dialysis thrice weekly. Now I am having caugh and the sputum has changed to yellow. My chest is clear. I was wondering if Amoxicillin could be taken with all this medication.
Post created 5 months 2 weeks ago
What other medicine are you
What other medicine are you taking?!
Check if there is interaction with amoxicillin, and also the dosage used, for amoxicillin, in patients on dialysis.
Mostly, if you a have a negative chest X-ray, what is the indication for intake of Amoxicillin, do you have documented sinusitis?! Clinical judgment of sinusitis implicates presence of purulent discharge for at least 7-10 days, to be labeled as such. Otherwise try to avoid any antibiotic, unless really indicated, as intake of antibiotics compromises your gut flora which is already compromised by uremia toxic byproducts.
Dr Hana Fayyad, pediatrician
(Maria Jasmine Freeman, author of The Cross Of Menopause-Immolation🔥🔥🔥)
5 months 2 weeks ago